MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Middle East journal of anaesthesiology · 2008

Quadriplegia due to lead-contaminated opium--case report.

Beigmohammadi Mohammad Taghi, Aghdashi Moosa, Najafi Atabak, Mojtahedzadeh Mojtaba, Karvandian Kassra

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: Utilization of lead-contaminated opium may lead to severe motor neuron impairment and quadriplegia.

CASE REPORT: Forty years oriented old male, opium addict, was admitted to the ICU, with headache, nausea and abdominal pain, and weakness in his lower and upper extremities without definitive diagnosis. The past medical and occupational history was negative. Laboratory investigation showed; anemia (Hb 7.7 g/dl), slightly elevated liver function tests, elevated total bilirubin, and ESR. Abdominal sonography and brain CT scan were normal. EMG and NCV results and neurologic examination were suggestive for Guillain-Barre. He underwent five sessions of plasmapheresis. Blood lead level was > 200 microg/dl. He received dimercaprol (BAL) and calcium disodium edetate (CaEDTA) for two five days session. Upon discharge from ICU all laboratory tests were normal and blood lead level was reduced, but he was quadriplegic.

CONCLUSION

The delayed treatment of lead poisoning may lead to irreversible motor neuron defect.

Для цитирования: Beigmohammadi Mohammad Taghi, Aghdashi Moosa, Najafi Atabak, Mojtahedzadeh Mojtaba, Karvandian Kassra. Quadriplegia due to lead-contaminated opium--case report.. Middle East journal of anaesthesiology. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.